# SDR FDEA201509022762

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 787 hours, 29,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE STATION 795, LONGERON 47 & 48, SKIN BULGING & RIPPLED.  MARKED CUT OUT CORROSION & INSTALLED REPAIR FILLER & DOUBLERS IAW SRM 53-20-00 FIG 6 SHEET 9 VOL I.
